JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ISHIKAWA ITERATIVE SEQUENCE WITH ERRORS FOR φ-STRONGLY ACCRETIVE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ISHIKAWA ITERATIVE SEQUENCE WITH ERRORS FOR φ-STRONGLY ACCRETIVE OPERATORS
LI, YOUNG-JIN;
  PDF(new window)
 Abstract
In this paper, the iterative solution is studied for equation Tx = f with a uniformly continuous -strongly accretive operators in arbitrary real Banach spaces. Our results extend, generalize and improve the corresponding results obtained by Zeng [11].
 Keywords
Ishikawa iterative sequences with errors;duality mapping;Banach space;
 Language
English
 Cited by
 References
1.
C. E. Chidume, An approximation method for monotone Lipschitzian operators in Hilbert spaces, J. Aust. Math. Soc.(series A) 41 (1986), 59-63 crossref(new window)

2.
C. E. Chidume, The iterative solution of the equation f = x + Tx for a monotone operator T in $L^{p}$ space, J. Math. Anal. Appl. 116 (1986), 531-537 crossref(new window)

3.
C. E. Chidume and M. O. Osilike, Iterative solutions of nonlinear accretive oper- ator equations in arbitrary Banach spaces, Nonlinear Anal. 36(1999), 863-872 crossref(new window)

4.
C. E. Chidume, Nonlinear accretive and pseudo-contractive operator equations in Banach spaces, Nonlinear Anal. 31 (1998), 779-789 crossref(new window)

5.
C. E. Chidume and H. Zegeye, Approximation of the zeros of m-accretive operator, Nonlinear Anal. 37 (1999), 81-96 crossref(new window)

6.
C. E. Chidume, Iterative solution of $0\{in}$ Ax for an m-accretive operator A in certain Banach spaces, J. Math. Anal. Appl. 269 (2002), 421-430 crossref(new window)

7.
W. G. Dotson, An iterative process for nonlinear monotonic nonexpansive opera- tors in Hilbert space, Math. Comp. 32 (1978), 223-225 crossref(new window)

8.
T. Kato, Nonlinear semigroups and evolutions equations, J. Math. Soc. Japan. 19 (1967), 508-520 crossref(new window)

9.
L. Liu, Ishikawa-type and Mann-type iterative process with errors for constructing solutions of nonlinear equations involving m-accretive operators in Banach spaces, Nonlinear Anal. 34 (1998), 307-317 crossref(new window)

10.
Z. Q. Liu, Y. G. Xu and Y. J. Cho, Iterative solution of nonlinear equations with $\phi$-strongly accretive operators, Arch. Math. 77 (2001), 508-516 crossref(new window)

11.
Z. Luchuan, Ishikawa type iterative sequences with errors for Lipschitzian $\varphi$strongly accretive operator equations in arbitrary Banach spaces, Numer. Math. J. Chinese Univ.(English Ser.) 11 (2002), 25-33

12.
R. H. Martin, Jr., A global existence theorem for autonomous differential equa- tions in Banach space, Proc. Amer. Math. Soc. 26 (1970), 307-314 crossref(new window)

13.
S. Reich, An iterative procedure for constructing zeros of accretive sets in Banach spaces, Nonlinear Anal. 2 (1978), 85-92 crossref(new window)

14.
R. T. Rockafellar, Local boundedness of nonlinear, monotone operator, Michigan Math. J. 16 (1969), 397-407 crossref(new window)

15.
Y. Xu, Ishikawa and Mann Iterative process with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), 91-101 crossref(new window)